# SDR VNAA2015072300029

- Difficulty date: July 23, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,819 hours, 25,786 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Sensor
- Part number: 5913000
- Part serial: A0651
- Condition: Failed
- Location: Flap System
- Part time: 17,998 hours, 16,726 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL MESSAGE AT 42 DEGREES.  CREW RAN QRH.  MESSAGE CHANGED TO FLAPS HALFSPEED STATUS MESSAGE.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R RT BRAKE AND POSITION SENSOR UNIT (BPSU) AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
